About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2014 (2014), Article ID 780636, 10 pages
http://dx.doi.org/10.1155/2014/780636
Research Article

Existence Results for an Impulsive Neutral Fractional Integrodifferential Equation with Infinite Delay

Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, Uttarakhand Pin-247667, India

Received 24 December 2013; Revised 6 March 2014; Accepted 3 April 2014; Published 4 May 2014

Academic Editor: Kanishka Perera

Copyright © 2014 Alka Chadha and Dwijendra N. Pandey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider an impulsive neutral fractional integrodifferential equation with infinite delay in an arbitrary Banach space . The existence of mild solution is established by using solution operator and Hausdorff measure of noncompactness.